# SDR ABXA20130911569

- Difficulty date: September 11, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143T10605
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 632, RBL 24, CORROSION UNDER NUTPLATES ON FLOORBEAM UPPER TEE.  FABRICATED FLOORBEAM UPPER TEE IAW DWG 143T1209, PO: 0037850.ACFT WAS GROUNDED.
